Top answers from doctors based on your search:
Disclaimer

inability to get erection

A male asked:
Dr. Dean Giannone
25 years experience Internal Medicine
Effect of Zoloft?: I would not think that Zoloft would still be having any sort of effect in your system two months after stopping it. I would entertain other possibilit ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old male asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Here are some...: Inability to attain en erection denotes a lack of physiological energy and ability to timely fill penile corporeal tissue with blood for its high-pres ... Read More
A 33-year-old male asked:
Dr. Samuel Lee
31 years experience Urology
Erectile dysfunction: Impotence or Erectile dysfunction describes inability to initiate or maintain a satisfactory erection for sexual intercourse.
A 33-year-old male asked:
Dr. Jovita Anyanwu
30 years experience Internal Medicine
Beta blockers: If your erectile problem started after initiating propanolol then it is the likely culprit irrespective of the low dose. Talk to your prescriber
A 43-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Many possibilities: Sorry but i can't figure out if you're female (patty) or male. Regardless, inability to sustain an erection is known as impotence or erectile dysfunct ... Read More
14
14 thanks
A 19-year-old male asked:
Dr. Joseph Gutman
43 years experience Internal Medicine
Well...: At the age of 19, unless you have had serious trauma or have a chronic neurological condition, No. The most common cause of erectile Dysfunction is P ... Read More
1
1 comment
1
1 thank
A 18-year-old member asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Penis pain: At your age something is going wrong. That said, you must make an appointment to see an Endocrinologist who will work out your problems and help recov ... Read More
1
1 thank
A 20-year-old male asked:
Dr. Robert Uyeda
45 years experience General Surgery
You should see: your doctor about this one. It could be anything from decreased testosterone to systemic disease such as diabetes, or some other serious condition.
A 49-year-old male asked:
Dr. Michael Han
22 years experience Urology
Finasteride : Finasteride is an alternative to avodart (dutasteride). Unfortunately, it has a very similar side effect protocol to Avodart (dutasteride) as it has ... Read More
2
2 thanks
A 33-year-old male asked:
Dr. Rashid Khan
33 years experience Internal Medicine
Stay Healthy: Balanced diet and exercise .Get plenty of sleep .Avoid caffeine alcohol and nicotine? And if you still having weak erections consult a urologist.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month